schliessen

Filtern

 

Bibliotheken

4.

Conic version of Loewner–John ellipsoid theorem
by Seeger, Alberto

Mathematical programming, 2014-12-14, Vol.155 (1-2), p.403-433

6.

Scatter Halfspace Depth: Geometric Insights
by Nagy, Stanislav

Applications of mathematics (Prague), 2020-05-25, Vol.65 (3), p.287-298

10.

Zonoids with an equatorial characterization
by Aramyan, Rafik

Applications of mathematics (Prague), 2016-08-03, Vol.61 (4), p.413-422

12.

John's decomposition of the identity in the non-convex case
by BASTERO, Jesus

Positivity : an international journal devoted to the theory and applications of positivity in analysis, 2002, Vol.6 (1), p.1-16

14.

Stability properties of the Riemann ellipsoids
by FASSO, Francesco

Archive for rational mechanics and analysis, 2001, Vol.158 (4), p.259-292

18.

Isotropic Elastic Solids of Nearly Spherical Form
by Chree, C.

American journal of mathematics, 1894-10-01, Vol.16 (4), p.299-396

1

Recommended databases

Find more Articles matching your search terms in these recommended databases.